Степени числа простых делителей и числа делителей на последовательных числах
Problemy analiza, no. 5 (1998), pp. 151-160 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

The problem of this paper belongs to the set of problems known as the additive divisors problem. It's proved asimtotic formulas for sums (2) and (3) for $g(n)=\omega(n)$ and $g(n)=\Omega(n)$.
@article{PA_1998_5_a10,
     author = {M. B. Khripunova},
     title = {{\CYRS}{\cyrt}{\cyre}{\cyrp}{\cyre}{\cyrn}{\cyri} {\cyrch}{\cyri}{\cyrs}{\cyrl}{\cyra} {\cyrp}{\cyrr}{\cyro}{\cyrs}{\cyrt}{\cyrery}{\cyrh} {\cyrd}{\cyre}{\cyrl}{\cyri}{\cyrt}{\cyre}{\cyrl}{\cyre}{\cyrishrt} {\cyri} {\cyrch}{\cyri}{\cyrs}{\cyrl}{\cyra} {\cyrd}{\cyre}{\cyrl}{\cyri}{\cyrt}{\cyre}{\cyrl}{\cyre}{\cyrishrt} {\cyrn}{\cyra} {\cyrp}{\cyro}{\cyrs}{\cyrl}{\cyre}{\cyrd}{\cyro}{\cyrv}{\cyra}{\cyrt}{\cyre}{\cyrl}{\cyrsftsn}{\cyrn}{\cyrery}{\cyrh} {\cyrch}{\cyri}{\cyrs}{\cyrl}{\cyra}{\cyrh}},
     journal = {Problemy analiza},
     pages = {151--160},
     year = {1998},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/PA_1998_5_a10/}
}
TY  - JOUR
AU  - M. B. Khripunova
TI  - Степени числа простых делителей и числа делителей на последовательных числах
JO  - Problemy analiza
PY  - 1998
SP  - 151
EP  - 160
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/PA_1998_5_a10/
LA  - ru
ID  - PA_1998_5_a10
ER  - 
%0 Journal Article
%A M. B. Khripunova
%T Степени числа простых делителей и числа делителей на последовательных числах
%J Problemy analiza
%D 1998
%P 151-160
%N 5
%U http://geodesic.mathdoc.fr/item/PA_1998_5_a10/
%G ru
%F PA_1998_5_a10
M. B. Khripunova. Степени числа простых делителей и числа делителей на последовательных числах. Problemy analiza, no. 5 (1998), pp. 151-160. http://geodesic.mathdoc.fr/item/PA_1998_5_a10/